# SDR DALA1102049885

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 73,233 hours, 67,800 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Melted
- Location: Seat 2ab
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECLARED AN EMERGENCY AFTER A BURNING RUBBER ODOR WAS REPORTED IN THE FWD CABIN.  NO VISIBLE SMOKE WAS IDENTIFIED. MX FOUND THE READING LIGHT INSULATOR AT ROW 2 A&B OVERHEATED, DISCOLORED, AND MELTED.   THE READING LIGHT ASSY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
